# SDR AALA20091220TUL01

- Difficulty date: December 20, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR NUMBER FIVE BEAM CRACKED IN RADIUS FORWARD SIDE.  STOPPED DRILLED AND INSTALLED DOUBLER PER SRM 52-05-00 FIG 31.
